Today is 9 Aug, it all started on 6 Aug. I got a fever in the evening of 6 Aug. Went home to rest but the fever wouldn't go.
Off I went to the doctor in the middle of the night. Doctor says my throat was infected and my fever was 38.9 degrees celsius.
He gave me Ciprofloxacin, Anarex and Neuflo.
I went home and took the medication. Thruout the nite, I kept waking up and vomitting. There was also now a distinct discomfort or pain in my lower left abdominal area. The vomitting has pretty much ceased now but my stool is all liquid now. Fever is gone but the most troubling thing is the discomfort/pain in my lower left abdominal area.
I read up some sites and think it's most likely due to food poisoning.
Just want to know am I missing something here? Thanks.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?